# SDR DALA2015062704013

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING PROJECTION BEAMS AFT EDGE AT AFT CARGO COMPARTMENT DOOR.  RII: N ENTR 983062 W SUMMARY: STOP FITTING WAS REMOVED IAW SRM 51-30-1 AND 51-30-5 AND STOP FITTING WAS DRILLED IAW SRM 51-10-4 AND NEW STOP FITTING WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21 AND NEW STOP FITTING WAS INSTALLED IAW SRM 51-30-1 AND 51-30-5.
